# SDR DALA2018082305209

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,269 hours, 22,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 361-397
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23L AT FWD SPLICE REPAIR WAS CRACKED AT BS 389 - 408.  ACCOMPLISHED A PERMANENT REPAIR TO THE LONGERON BETWEEN BS 361 TO 397 IAW  SRM 53-00-05, REPAIR 2.
